# SDR SCNA96051

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907WA
- Make and model: Doug DC-10-10
- Aircraft serial: 46946
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 199821001
- Condition: Failed
- Location: L 1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE WOULD NOT TEST.  REMOVED AND REPLACED INDICATOR ASSEMBLY, SLIDE TESTED GOOD.
